# SDR P5CA2012111200045

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 52,030 hours, 8,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LOWER LOBE - FWD CARGO DOOR - BS 670 SEAL DEPRESSOR FOUND MEASURING 0.280 IN. X 0.250 IN. AND LOCATED 3.0 INCHES FORM THE SEAL DEPRESSOR SPLICE AREA.  DAMAGE WAS DETERMINED TO BE BEYOND THE REPAIR LIMITS IN ACCORDANCE WITH THE SRM 53-00-15, FIGURE 201, REPAIR 2. (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 OF EO 4453A789, FAA 8110-3 DATED 12NOV12 AND TO SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 (FLIGHT HOURS) AFTER PART 1.)
